thanks but i'm kinda afraid that if i really speak to a shrink,i'd be put away in a mental hospital and you dont want to know what gos on in kenyan mental wards.Dont believ me just google ''cnn mathare hospital''View Thread
I dont think you understood the blood in stool part,not just a little man,it was like a punchbpwl after every bm,the anti-depressants were preventative but after i stopped,they concluded i might have depression and anxiety so they recommended i see a psychiatrist. I am however not doing that due to bad past experiences with them.The blood in stool thing turned out to be a common reaction (33% of users) but no other anti-depressant would be prescribed unless i sought psychiatric helpView Thread
Over the last month i've had a pretty decent hold on my migraines thanks to amitriptyline anti-depressant prescription.I once went a whole fort night without a single headache.Immediately after that the most embarrassing side effect started which is blood in stool.Despite minimal rectal pain,i felt the pros outweighed the cons and kept taking it. Then a week after that while minimizing the dose,i got borderline major depression and still do.Its been pretty tough trying to explain why im literally crying over minimal things like the end of a tv series or dropping something accidentally.
Now i have stopped taking amitriptyline and the migraines have kicked right back in plus some other psychotic stuff that i thought were gone.
The doctors have pretty much given up and are considering the underlying factor to be psychological,so do i keep taking the drug and have no migraines or the reverse?View Thread
First of all,i'd like to assure you that most people i this community have been there.In addition to the pain,disbelief and negligence is the worst part of it all. I'm not a medical professional but i have had the same feeling for almost 4 years now leading to other psychotic disorders.Try seeing a trusted neurologist as soon as possible despite having done so already.Most probably you will come to the conclusion that most medications dont work and if they do they pack a big package of side effects. Its most important to have people around you that know will help you in the case of a migraine attack...Do not under any circumstances ignore side effects especially involving muscles. I learnt this the hard way and suffered two TIAs (short-lived strokes) that are very scary.I wish you the best on your health and familyView Thread
I did go to the hospital and after soo many pain killers, Cafergot (concentrated caffeine mostly) it got a little better.The doctors have concluded i seek neurologists help coz all imaging tests dont show any problems.I'll b flying to Germany in a month for that purpose. Thank ya'll for ur concern.View Thread